# SDR SWAA990989

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546536
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FRAME CRACKED AT BS 639, BETWEEN STRINGERS 16L-17L.  REPAIRED FRAME PER SRM.
